# SDR USAA960431

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47052
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 266/313
- Part time: 74,491 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-6 AND ACCOMPLISHMENT OF EO 3495X040, FOUND 3 SMALL AREAS OF CORROSION 20 PERCENT OF SKIN THICKNESS IN DEPTH UNDER NR 1 ADF ANTENNA STATION 266 AND ADF ANTENNA STATION 313 LONGERON NR 1.  REMOVED AND REPLACED CORRODED SKIN AREA PER USAIR EA 32324.  (M)
